Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Deformation data, Belyi maps, and the local lifting problem

Authors: Irene I. Bouw, Stefan Wewers and Leonardo Zapponi
Journal: Trans. Amer. Math. Soc. 361 (2009), 6645-6659
MSC (2000): Primary 11G20; Secondary 14D15
Published electronically: July 24, 2009
MathSciNet review: 2538609
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove existence and nonexistence results for certain differential forms in positive characteristic, called good deformation data. Some of these results are obtained by reduction modulo $ p$ of Belyi maps. As an application, we solve the local lifting problem for groups with Sylow $ p$-subgroup of order $ p$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 11G20, 14D15

Retrieve articles in all journals with MSC (2000): 11G20, 14D15

Additional Information

Irene I. Bouw
Affiliation: Institut fuer Reine Mathematik, University of Ulm, Helmholtzstr 18, D-89069 Ulm, Germany

Stefan Wewers
Affiliation: Institut fuer Algebra, Zahlentheorie und Diskrete Mathematik, University of Hannover, Welfengarten 1, D-30167, Hannover, Germany

Leonardo Zapponi
Affiliation: Équipe de théorie des nombres, Université Pierre et Marie Curie (Paris 6), 175, rue du Chevaleret, 75013 Paris, France

Received by editor(s): January 29, 2008
Received by editor(s) in revised form: February 27, 2008
Published electronically: July 24, 2009
Article copyright: © Copyright 2009 American Mathematical Society

American Mathematical Society